Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    G-spot Pain
    avatar
    Jinxxed posted:
    Hello all!

    I have a question. I just started having g-spot/female ejaculation orgasms through g-spot stimulation. It's really great, but I have a little issue.
    I will have 2-3 g-spot orgasms, but within 1-3 days I wind up with pain right where the stimulation was. It comes on with no warning and if I take some Ibuprofen it does go away, but I'm concerned. We take all precautions not to cause anything to cause this pain (lots of lube, he wears latex gloves so it's not rubbing so roughly, etc.)

    Has anyone else had this happen or know what it could be?
    Reply
     
    avatar
    blake_valentine responded:
    Latex allergy? Have you tried it without the gloves? Otherwise I imagine it might be light bruising since this such a tender area.


    Helpful Tips

    Epididymitis
    Can a female get something from a man with Epididymitis? More
    Was this Helpful?
    0 of 0 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit Dr. Becker-Phelps' website